On-line rankings of graphs

Schiermeyer, I. and Tuza, Zsolt and Voigt, M. (2000) On-line rankings of graphs. DISCRETE MATHEMATICS, 212 (1-2). pp. 141-147.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:06
Last Modified: 11 Dec 2012 15:06
URI: http://eprints.sztaki.hu/id/eprint/2421

Update Item Update Item